# SDR UPS06146869

- Difficulty date: April 28, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 5,844 hours, 3,390 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Intercostal
- Part number: A5724019420100
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR RIGHT T/E AT NR 4 MOVEABLE FLAP TRACK FAIRING I/B & O/B INTERCOSTALS CRACKED.  REMOVED & REPLACED INTERCOSTALS PER A300 SRM 51-40-00 & 51-40-21.
